Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 37, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Jul 22, 2010, 6:47 PM CDT for 4 counties in Wisconsin. It was in force for 58 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2010, 6:47 PM CDT (23:47 UTC)
- Expired
- Jul 22, 2010, 7:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Milwaukee County, WI, Racine County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 48 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:56 PM CDT | TORNADO | 1 W Wind Lake, WI | TORNADO ON GROUND WEST OF WIND LAKE...NEAR LOOMIS RD |
| Jul 22, 7:02 PM CDT | TORNADO 2 | 1 S Big Bend, WI | EF2 TORNADO. TRACK 1 S OF BIG BEND TO 1.2 SE OF BIG BEND. 1 MILE PATH LENGTH. DESTROYED GARAGE AND POLL SHED. MOVED CAMPING TRAILER 50 YARDS. 115-120MPH WIND. 602 PM TO 605 PM. |
| Jul 22, 7:09 PM CDT | TORNADO 2 | 1 S Big Bend, WI | EF2 TORNADO. TRACK 1 S OF BIG BEND TO 1.2 SE OF BIG BEND. 1 MILE PATH LENGTH. DESTROYED GARAGE AND POLL SHED. MOVED CAMPING TRAILER 50 YARDS. 115-120MPH WIND |
| Jul 22, 7:09 PM CDT | TORNADO | 2 Nw Wind Lake, WI | TORNADO REPORTED AT HWY 164 AND COUNTYLINE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:26 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
470
WFUS53 KMKX 222347
TORMKX
WIC079-101-127-133-230045-
/O.NEW.KMKX.TO.W.0037.100722T2347Z-100723T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
647 PM CDT THU JUL 22 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
NORTHERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
NORTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 745 PM CDT
* AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MUKWONAGO...AND MOVING EAST AT 30 MPH.
REPORTS OF ROTATION AND FUNNEL CLOUDS HAVE BEEN RECIEVED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
MUKWONAGO...WIND LAKE...MUSKEGO...HALES CORNERS...FRANKLIN...
GREENDALE...OAK CREEK...SOUTH MILWAUKEE...WATERFORD NORTH...BIG
BEND...WIND POINT...CALEDONIA AND NORTH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A
BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
&&
LAT...LON 4281 8842 4294 8840 4294 8784 4292 8783
4287 8783 4284 8781 4281 8780 4280 8778
4276 8776
TIME...MOT...LOC 2347Z 270DEG 25KT 4286 8835
$$
ZABEL6 follow-up statements
771
WWUS53 KMKX 222357
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT THU JUL 22 2010
WIC079-101-127-133-230045-
/O.CON.KMKX.TO.W.0037.000000T0000Z-100723T0045Z/
WAUKESHA WI-MILWAUKEE WI-WALWORTH WI-RACINE WI-
657 PM CDT THU JUL 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN RACINE...
NORTHEASTERN WALWORTH...SOUTHERN MILWAUKEE AND SOUTHEASTERN WAUKESHA
COUNTIES UNTIL 745 PM CDT...
AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR MUKWONAGO...MOVING
EAST AT 30 MPH.
THIS TORNADO WILL BE NEAR...
WIND LAKE AND MUSKEGO AROUND 705 PM CDT.
FRANKLIN...GREENDALE AND HALES CORNERS AROUND 715 PM CDT.
OAK CREEK AND SOUTH MILWAUKEE AROUND 730 PM CDT.
WIND POINT AROUND 740 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE FRANKLIN...CALEDONIA
AND NORTH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4281 8840 4294 8840 4294 8784 4292 8783
4287 8783 4284 8781 4281 8780 4280 8778
4276 8776
TIME...MOT...LOC 2357Z 271DEG 27KT 4285 8821
$$
KUHLMAN867
WWUS53 KMKX 230006
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
706 PM CDT THU JUL 22 2010
WIC127-230014-
/O.CAN.KMKX.TO.W.0037.000000T0000Z-100723T0045Z/
WALWORTH WI-
706 PM CDT THU JUL 22 2010
...THE TORNADO WARNING FOR NORTHEASTERN WALWORTH COUNTY IS
CANCELLED...
A TORNADO WARNING REMAINS FOR NORTH CENTRAL WALWORTH COUNTY.
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4282 8823 4294 8822 4294 8784 4292 8783
4287 8783 4284 8781 4281 8780 4280 8778
4276 8776
TIME...MOT...LOC 0004Z 274DEG 27KT 4286 8816
$$
WIC079-101-133-230045-
/O.CON.KMKX.TO.W.0037.000000T0000Z-100723T0045Z/
WAUKESHA WI-MILWAUKEE WI-RACINE WI-
706 PM CDT THU JUL 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN RACINE...
SOUTHERN MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES UNTIL 745 PM
CDT...
AT 656 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO WEST OF
WIND LAKE. THIS TORNADO WAS LOCATED NEAR BIG BEND...OR NEAR WIND
LAKE...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
MUSKEGO AROUND 710 PM CDT.
FRANKLIN AND GREENDALE AROUND 720 PM CDT.
OAK CREEK AROUND 730 PM CDT.
SOUTH MILWAUKEE AROUND 735 PM CDT.
WIND POINT AROUND 745 PM CDT.
OTHER LOCATIONS IMPACTED BY THE TORNADO INCLUDE FRANKLIN...CALEDONIA
AND NORTH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4282 8823 4294 8822 4294 8784 4292 8783
4287 8783 4284 8781 4281 8780 4280 8778
4276 8776
TIME...MOT...LOC 0004Z 274DEG 27KT 4286 8816
$$
ZABEL726
WWUS53 KMKX 230011
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
711 PM CDT THU JUL 22 2010
WIC079-101-133-230045-
/O.CON.KMKX.TO.W.0037.000000T0000Z-100723T0045Z/
WAUKESHA WI-MILWAUKEE WI-RACINE WI-
711 PM CDT THU JUL 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN RACINE...
SOUTHERN MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES UNTIL 745 PM
CDT...
AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED SOUTH OF MUSKEGO NEAR
THE HIGHWAY 164 AND THE RACINE...WAUKESHA COUNTY LINE...MOVING EAST
AT 30 MPH.
THIS TORNADO WILL BE NEAR...
FRANKLIN AROUND 720 PM CDT.
OAK CREEK AND SOUTH MILWAUKEE AROUND 730 PM CDT.
WIND POINT AROUND 740 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE FRANKLIN...CALEDONIA
AND NORTH BAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4283 8819 4290 8819 4292 8783 4287 8783
4284 8781 4281 8780 4280 8778 4276 8776
TIME...MOT...LOC 0010Z 274DEG 27KT 4285 8810
$$
KUHLMAN244
WWUS53 KMKX 230018
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
718 PM CDT THU JUL 22 2010
WIC079-101-133-230045-
/O.CON.KMKX.TO.W.0037.000000T0000Z-100723T0045Z/
WAUKESHA WI-MILWAUKEE WI-RACINE WI-
718 PM CDT THU JUL 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN RACINE...
SOUTHERN MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES UNTIL 745 PM
CDT...
AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR FRANKLIN...MOVING
EAST AT 30 MPH.
THIS TORNADO WILL BE NEAR...
OAK CREEK AROUND 730 PM CDT.
SOUTH MILWAUKEE AROUND 735 PM CDT.
WIND POINT AROUND 745 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADO INCLUDE CALEDONIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4283 8812 4290 8812 4292 8783 4287 8783
4284 8781 4281 8780 4280 8778 4276 8776
TIME...MOT...LOC 0018Z 275DEG 25KT 4284 8803
$$
KUHLMAN490
WWUS53 KMKX 230027
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
727 PM CDT THU JUL 22 2010
WIC079-101-133-230045-
/O.CON.KMKX.TO.W.0037.000000T0000Z-100723T0045Z/
WAUKESHA WI-MILWAUKEE WI-RACINE WI-
727 PM CDT THU JUL 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN RACINE...
SOUTHERN MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES UNTIL 745 PM
CDT...
AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NORTHWEST OF CALEDONIA...MOVING EAST AT 25
MPH.
THIS DANGEROUS STORM WILL BE NEAR...
WIND POINT AROUND 745 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4283 8812 4290 8812 4287 8783 4284 8782
4281 8780 4280 8778 4276 8776
TIME...MOT...LOC 0026Z 278DEG 22KT 4283 8797
$$
KUHLMAN930
WWUS53 KMKX 230033
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
733 PM CDT THU JUL 22 2010
WIC133-230042-
/O.CAN.KMKX.TO.W.0037.000000T0000Z-100723T0045Z/
WAUKESHA WI-
733 PM CDT THU JUL 22 2010
...THE TORNADO WARNING FOR SOUTHEASTERN WAUKESHA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4280 8799 4288 8796 4287 8783 4284 8782
4281 8780 4280 8778 4276 8776
TIME...MOT...LOC 0032Z 278DEG 22KT 4282 8792
$$
WIC079-101-230045-
/O.CON.KMKX.TO.W.0037.000000T0000Z-100723T0045Z/
MILWAUKEE WI-RACINE WI-
733 PM CDT THU JUL 22 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN RACINE AND
SOUTHEASTERN MILWAUKEE COUNTIES UNTIL 745 PM CDT...
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR OAK CREEK...MOVING EAST AT 25 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
WIND POINT AROUND 745 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4280 8799 4288 8796 4287 8783 4284 8782
4281 8780 4280 8778 4276 8776
TIME...MOT...LOC 0032Z 278DEG 22KT 4282 8792
$$
KUHLMANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jul 22, 2:45 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Jul 22, 2:45 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT THU JUL 22 2010
OBVIOUS FORECAST CONCERN IS WITH HEAVY RAIN POTENTIAL AND ANY
RESULTING FLOODING.
CONVECTIVE COMPLEX THAT ROLLED THROUGH THIS MORNING DROPPED A
WIDESPREAD 1 TO 1.5 INCHES OF RAIN OVER THE WRN 2/3 OF THE CWA.
THE AREA NORTH OF MILWAUKEE ALONG THE LAKE RECEIVED THE LIGHTEST
AMOUNTS...1/2 INCH OR SO. SO THE GROUND GOT GOOD AND SOAKED OVER
MUCH OF THE AREA.
.TONIGHT...FORECAST CONFIDENCE MEDIUM.
WE ARE IN THE RECOVERY AND REGENERATION PHASE THIS AFTERNOON INTO
THE EARLY EVENING. A SFC LOW IS LOCATED OVER SOUTHEAST MN WITH A
WARM FRONT STRETCHED TO THE SOUTHEAST INTO SOUTHEAST WISCONSIN AND
MOVING NORTHEAST THROUGH THE CWA. A COMPLICATED CONFIGURATION OF
THE COLD FRONT AND OUTFLOW FROM THE MORNING CONVECTION STRETCHES
FROM NORTH OF PRAIRIE DU CHIEN IN WRN WISCONSIN...WEST ACROSS
NORTHERN IOWA. SATELLITE AND RADAR TRENDS SHOW THIS E/W CDFNT IS
BEGINNING TO BUBBLE UP. ATMOSPHERE IS VERY MOIST WITH DWPNTS IN
THE MID 70S AND PRECIPITABLE WATER VALUES OF 2.3 INCHES OVER THE
AREA. RECOVERY IS HAPPENING QUICKLY. BELIEVE WE WILL SEE TRAINING
CONVECTION AS STORMS DEVELOP ALONG THE BNDRY...WHILE THE MEAN
FLOW TAKES THEM EAST ACROSS THE CWA. EVENTUALLY...COLD POOL
DYNAMICS SHOULD OVERTAKE THE PROCESS AND WE SHOULD SEE THE
CONVECTION DIVE SOUTH OF THE STATE LINE. THIS SHOULD OCCUR BY MID
TO LATE EVENING.
UNTIL THEN...LOOKS LIKE MORE HEAVY RAIN AND POTENTIAL FOR FLASH
FLOODING THIS AFTERNOON AND EVENING. HAVE ALREADY STRETCHED IN
THE FLASH FLOOD WATCH UNTIL MIDNIGHT. CONSIDERING ADJUSTING THE
COVERAGE TO SHARPEN UP THE FOCUS. MAY HAVE TO WAIT UNTIL WE SEE
THE MAIN INITIATION AND MOVEMENT OF THE CONVECTION UPSTREAM.
PRECIP SHOULD BEGIN TO DIMINISH BY OR SHORTLY AFTER MIDNIGHT
ACROSS SOUTHERN WISCONSIN.
.FRIDAY...FORECAST CONFINDENCE MEDIUM.
CONVECTION MOVES SOUTH TONIGHT AND SHOULD PUT THE FOCUS FOR ANY
CONVECTION DURING THIS PERIOD SOUTH OF WISCONSIN. WILL HANG ONTO A
SMALL CHANCE AS RESIDUAL INSTABILITY REMAINS HIGH AND A ROGUE
TRIGGER COULD SET OFF A SHOWER OR STORM.
.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM.
VIGOROUS MID LEVEL SHORT WAVE APPROACHES WITH SFC CYCLOGENESIS
UPSTREAM. GOOD SHOT OF WARM AIR ADVECTION LIKELY TO RESULT IN
ANOTHER LARGE MCS THAT ROLLS THROUGH HERE LATE FRIDAY NIGHT AND
SATURDAY MORNING. DIURNAL TREND SHOULD RESULT IN PRECIP MOVING OUT
DURING THE AFTERNOON AND THEN WE ENTER INTO A QUIET TREND FOR A
COUPLE OF DAYS.
.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.
HIGH PRESSURE SETTLES IN. HAVE A DRY PERIOD HERE...BUT REMAINS WARM
AND ON THE HUMID SIDE.
&&
.AVIATION...COMPLEX FORECAST INTO FRIDAY. STILL PLENTY OF
STRATUS...SOME INTO THE LIFR CATEGORY LINGERING IN THE WAKE OF THE
MCS AND NORTH OF THE SURFACE WARM FRONT. WARM FRONT NUDGING INTO FAR
SOUTHERN WI. KRFD HAS GONE VFR. SO WARM FRONTAL PASSAGE THE KEY TO
SCOURING OUT THE PERSISTENT TYPE LOW CLOUDS...HOWEVER RENEWED
CONVECTION EXPECTED WITH INSTABILITY AXIS INTO SW WI WHERE TEMPS/DEW
POINTS ON THE RISE. SO AREAS THAT LOSE THE STRATUS WILL LIKELY SEE A
RETURN TO THESE CONDITIONS IN AND AROUND THE CONVECTION THOUGH
EVOLUTION STILL NOT CERTAIN. WILL REFINE TIMING OF NEXT STORMS AS
TRENDS BECOME MORE CLEAR. FOR NOW USING THE VICINITY IDEA.
&&
.MARINE...PRESSURE GRADIENT TIGHTENING UP A BIT AHEAD OF WARM FRONT.
BEEN SEEING SOME GUSTS CLOSE TO CRITERIA. BORDERLINE CONDITIONS BUT
WILL GO AHEAD AND HOIST A SMALL CRAFT UNTIL 9Z FOR NOW.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ046-047-051-
052-056>058-062-063-067-068.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>646.
&&
SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLARHazardous weather outlook, Jul 22, 3:25 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT THU JUL 22 2010 WIZ046-047-051-052-056>060-062>072-230915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CDT THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR AREAS ALONG AND WEST OF A LINE FROM ROUGHLY SHEBOYGAN...MADISON TO DUBUQUE. A TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A TORNADO WATCH IS IN EFFECT UNTIL 9 PM. HEAT INDEX READINGS WILL REACH THE LOWER TO MIDDLE 90S FRIDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING...AND MOST LIKELY AGAIN FRIDAY AND SATURDAY. LMZ643>646-230915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT THU 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 9 PM. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM. THERE IS AN INCREASED RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT RISK OF SEVERE STORMS CONTINUES FRIDAY AND SATURDAY. THERE IS A CHANCE OF MORE THUNDERSTORMS NEXT TUESDAY NIGHT AND WEDNESDAY. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 22, 6:17 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST 2 N WAUKESHA 43.04N 88.24W
07/22/2010 M62 MPH WAUKESHA WI AMATEUR RADIO
&&
SEARSLocal storm report, Jul 22, 6:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
632 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO 2 N MILTON 42.81N 88.95W
07/22/2010 ROCK WI TRAINED SPOTTER
BRIEF TORNADO ON GROUND AT INTERSECTION OF HWY 59 AND
CLEAR LAKE.
&&
SEARSLocal storm report, Jul 22, 6:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
633 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO RIDGEWAY 43.00N 89.99W
07/22/2010 IOWA WI FIRE DEPT/RESCUE
BRIEF TORNADO NEAR HWY 18/151 AND RIDGEVIEW.
&&
SEARSLocal storm report, Jul 22, 6:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
635 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO 3 SE FORT ATKINSON 42.90N 88.80W
07/22/2010 JEFFERSON WI TRAINED SPOTTER
DEBRIS IN AIR...SPOTTER 3 SOUTH OF FORT...LOOKING EAST.
&&
SEARSLocal storm report, Jul 22, 6:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO 4 S FORT ATKINSON 42.87N 88.84W
07/22/2010 JEFFERSON WI EMERGENCY MNGR
TORNADO NEAR HWY 12 AND CREAMERY RD.
&&
SEARSLocal storm report, Jul 22, 6:39 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
639 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM FUNNEL CLOUD EAST TROY 42.79N 88.40W
07/22/2010 WALWORTH WI FIRE DEPT/RESCUE
REPORTED NORTH OF TROY CENTER.
&&
SEARSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 3:28 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 21 hr |
| Jul 22, 9:36 AM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette, Sauk | 3 hr |
| Jul 22, 2:38 PM CDT | Small Craft Advisory | MKX | 12 hr | |
| Jul 22, 3:14 PM CDT | Areal Flood Advisory | MKX | Columbia, Sauk | 4 hr |
| Jul 22, 3:27 PM CDT | Tornado Warning | MKX | Columbia, Dane, Sauk | 33 min |
| Jul 22, 3:42 PM CDT | Tornado Warning | MKX | Columbia, Dodge | 33 min |
| Jul 22, 4:00 PM CDT | Tornado Warning | MKX | Columbia, Dane | 30 min |
| Jul 22, 4:09 PM CDT | Flash Flood Warning | MKX | Columbia, Dane, Dodge, Washington | 3 hr |
| Jul 22, 4:12 PM CDT | Tornado Warning | MKX | Dodge, Washington | 48 min |
| Jul 22, 4:27 PM CDT | Tornado Warning | MKX | Columbia, Dane, Dodge, Jefferson | 48 min |
| Jul 22, 4:41 PM CDT | Tornado Warning | MKX | Dane, Green, Iowa, Lafayette | 49 min |
| Jul 22, 4:53 PM CDT | Tornado Warning | MKX | Ozaukee, Washington | 22 min |
| Jul 22, 4:55 PM CDT | Special Marine Warning | MKX | 80 min | |
| Jul 22, 5:09 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 36 min |
| Jul 22, 5:10 PM CDT | Flash Flood Warning | MKX | Milwaukee, Ozaukee, Sheboygan, Waukesha | 3 hr |
| Jul 22, 5:14 PM CDT | Tornado Warning | MKX | Dodge, Jefferson, Waukesha | 31 min |
| Jul 22, 5:24 PM CDT | Tornado Warning | MKX | Dane, Green, Jefferson, Rock | 36 min |
| Jul 22, 5:32 PM CDT | Flash Flood Warning | MKX | Dane, Iowa, Jefferson, Milwaukee, Sauk, Waukesha | 6 hr |
| Jul 22, 5:56 PM CDT | Tornado Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 64 min |
| Jul 22, 5:58 PM CDT | Tornado Warning | MKX | Iowa | 47 min |
| Jul 22, 6:18 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 42 min |
| Jul 22, 6:40 PM CDT | Tornado Warning | MKX | Dane, Iowa | 37 min |
| Jul 22, 6:44 PM CDT | Special Marine Warning | MKX | 91 min | |
| Jul 22, 6:51 PM CDT | Tornado Warning | MKX | Jefferson, Walworth, Waukesha | 24 min |
Nearby
Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.